# SDR AALA20071418

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug MD 83
- Aircraft serial: 49824
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD TAIL COMPARTMENT INOPERATIVE.  REPAIRED WIRE NUMBER L795B16 AT L2 637 FOR EMERGENCY LIGHT AT OVERHEAD TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
